Discussions By Condition: Cardiovascular disease

Muscle pain due to bad circulation?

Posted In: Cardiovascular disease 1 Replies
  • Posted By: joebarnett77
  • August 12, 2008
  • 11:57 AM

I am a 14 yr old male who suffers from chronic leg pain. It has been investigated by a orthopedic surgeon and he has told me he thinks it's to do with the tightness of my hamstrings (I'm very tall for my age). However, I was reading an article on bad circulation and saw that my muscle pain could be due to bad ciculation and when I continued to read, found that I had some other symptoms.

1. Burning muscles above the knee.
2. Very cold feet and hands.
3. I often black-out fo a few second when I stand up.
4. I often notice my heart beat out-of-turn.
5. I also occasionally get sharp pain around the veins on my wrist.
6. White blothches around my ankles.

I don't want to sound like a hypochondriac, but does this sound like anything to you? I just want to know before I start years of physiotherapy.


Reply Flag this Discussion

1 Replies:

  • Tell your MD that you want a ultrasound of your lower and you can do massage, acupuncture or get a procedure called Gradstein therapy which I get weekly on my neck. Blacking out when you stand is called postural hypotension normally your MD will tell you to get out of bed slowly, but passing out is a bit much and you may need to get your heart looked at. If your really athletic your heart rate will be naturally low, thus causing your heart to be able to keep up when you stand.See your MD
    Anonymous 1 Replies
    • January 15, 2014
    • 02:10 AM
    • 0
    Flag this Response
Thanks! A moderator will review your post and it will be live within the next 24 hours.

Signs of a Psoriasis Flare

Know the five types of psoriasis and how to spot flares.

How Diabetes Medications Affect Your Appetite

Newer diabetes treatments can suppress appetite and aid weight loss.

What to Do For Dry Mouth

Try these tips to get your salivary glands back into action.

The Painkiller – Constipation Connection

Constipation is a common side effect of opioid and narcotic pain medicines.

9 Signs of Sensitive Skin

Is it sensitive skin or something else?